Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Fractured metatarsal. Burning sensation. On partial cast with ace arp. On ibuprofen, loritab. Concerned?

Fractured my 4 & 5 metatarsal in my rt foot, they were pinned on we'd (3 days ago). Have been doing good with no wt bearing, keeping it iced & elevated first 48 hrs & up more today on knee scooter. Using ibuprofen 800mg 2-3 x per day with occ loritab. Now tonight I have a burning sensation to the bottom of my foot. I have a partial cast on with ace arp for one wk. should I be concerned?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The mild burning sensation on the foot can be related to the local swelling around the nerves. This is a self limiting symptom and does not need any specific treatment. Avoid any heavy work till proper healing.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor